An existence theorem for the v. Kármán equations under the condition of free boundary

Joachim Naumann

Aplikace matematiky (1974)

  • Volume: 19, Issue: 1, page 17-27
  • ISSN: 0862-7940

How to cite

top

Naumann, Joachim. "An existence theorem for the v. Kármán equations under the condition of free boundary." Aplikace matematiky 19.1 (1974): 17-27. <http://eudml.org/doc/14845>.

@article{Naumann1974,
author = {Naumann, Joachim},
journal = {Aplikace matematiky},
language = {eng},
number = {1},
pages = {17-27},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {An existence theorem for the v. Kármán equations under the condition of free boundary},
url = {http://eudml.org/doc/14845},
volume = {19},
year = {1974},
}

TY - JOUR
AU - Naumann, Joachim
TI - An existence theorem for the v. Kármán equations under the condition of free boundary
JO - Aplikace matematiky
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 19
IS - 1
SP - 17
EP - 27
LA - eng
UR - http://eudml.org/doc/14845
ER -

References

top
  1. Berger M. S., Fife P., 10.1002/cpa.3160210303, 11. Plate with general edge conditions. - Comm. Pure Appl. Math.,21 (1968), 227- 241. (1968) Zbl0162.56501MR0229978DOI10.1002/cpa.3160210303
  2. Fife P., 10.1002/cpa.3160140202, - Comm. Pure Appl. Math., 14 (1961), 81 - 112. (1961) Zbl0099.40802MR0128697DOI10.1002/cpa.3160140202
  3. Knightly G. H., 10.1007/BF00290614, - Arch. Rat. Mech. Anal., 27 (1967), 233 - 242. (1967) Zbl0162.56303MR0220472DOI10.1007/BF00290614
  4. Knightly G. H., Sather D., 10.1007/BF00255747, - Arch. Rat. Mech. Anal., 36 (1970), 65-78. (1970) Zbl0188.57603MR0261835DOI10.1007/BF00255747
  5. Morozov N. F., Nonlinear problems in the theory of thin plates, (Russian). - Vestnik Leningr. Univ., 19 (1958), 100-124. (1958) MR0102224
  6. Nečas J., Les méthodes directes en théorie des équations elliptiques, - Academia, Prague 1967. (1967) MR0227584
  7. Sharij Ju. I., Jurchenko A. S., Dirichleťs problem for equations of Karman's type, - Diff. urav., 4(1968), 1713-1719. (1968) MR0235279

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.